SOAS Research Online

A Free Database of the Latest Research by SOAS Academics and PhD Students

[skip to content]

Adcock, Chris, Landsman, Zinoviy and Shushi, Tomer (2019) 'Stein’s Lemma for generalized skew-elliptical random vectors.' Communications in Statistics: Theory and Methods, 50 (13). pp. 1-16.

Full text not available from this repository.


This paper generalizes Stein's Lemma recently obtained for elliptical class distributions to the generalized skew-elliptical family of distributions. Stein's Lemma provides a useful tool for deriving covariances between functions of component random variables. This Lemma has applications in finance, notably for portfolio selection and hence for the capital asset pricing model (CAPM), as well as technical applications such as the computation of moments. It also leads to important propositions concerning the mean and variance of generalized skew-elliptical variables.

Item Type: Journal Article
Keywords: Density generator, multivariate generalized skew elliptical distributions, normal distributions, spherical distributions, Stein’s Lemma
SOAS Departments & Centres: Legacy Departments
ISSN: 03610926
DOI (Digital Object Identifier):
Date Deposited: 08 Mar 2021 18:38
Funders: Other

Altmetric Data


Download activity - last 12 monthsShow export options
Downloads since deposit
6 month trend
6 month trend
Accesses by country - last 12 monthsShow export options
Accesses by referrer - last 12 monthsShow export options

Repository staff only

Edit Item Edit Item